# SDR CA150827010

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 430
- Aircraft time: 1,098 hours
- Engine: Allsn 250C40B
- System (JASC): 6220 · Main Rotor Head
- Part: Shear Restraint
- Part number: 430310101107
- Condition: Debonded
- Location: Main Rotor Yoke
- Part time: 1,038 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCE HIGH LATERAL VIBRATION IN FLIGHT.  ACFT RETURNED TO BASE AND VISUAL INSPECTION REVEALED ELASTOMERIC DEBONDED ON SHEAR RESTRAINT.
